Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Composition operators between Bergman and Hardy spaces


Author: Wayne Smith
Journal: Trans. Amer. Math. Soc. 348 (1996), 2331-2348
MSC (1991): Primary 47B38; Secondary 30D55, 46E15
MathSciNet review: 1357404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study composition operators between weighted Bergman spaces. Certain growth conditions for generalized Nevanlinna counting functions of the inducing map are shown to be necessary and sufficient for such operators to be bounded or compact. Particular choices for the weights yield results on composition operators between the classical unweighted Bergman and Hardy spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 47B38, 30D55, 46E15

Retrieve articles in all journals with MSC (1991): 47B38, 30D55, 46E15


Additional Information

Wayne Smith
Affiliation: Department of Mathematics, University of Hawaii, Honolulu, Hawaii 96822
Email: wayne@math.hawaii.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01647-9
Keywords: Bergman spaces, Hardy spaces, composition operators, Nevanlinna counting function
Received by editor(s): February 23, 1995
Article copyright: © Copyright 1996 American Mathematical Society